English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94188/124659 (76%)
Visitors : 29657335      Online Users : 364
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/78002
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/78002

    Title: A Statistical Basis for Fuzzy Engineering Economics
    Authors: Nguyen, Hung T
    Sriboonchitta, Songsak
    Wu, Berlin
    Contributors: 應用數學系
    Keywords: Coarsening schemes;Econometrics;Engineering economics;Fuzzy control;Fuzzy logics;Fuzzy rule bases;Fuzzy sets;Random sets;Random fuzzy sets
    Date: 2015-03
    Issue Date: 2015-08-27 17:18:33 (UTC+8)
    Abstract: This paper introduces a systematic way to analyze fuzzy data in both engineering fields and economics, with emphasis on fuzzy engineering economics. The approach is statistical in nature, in which fuzzy information and data are treated as bona fide random elements within probability theory. This provides not only a coexistence for randomness and fuzziness in the complex task of handling all kinds of uncertainty in real-world problems, but also a statistical theory supporting empirical analyses in applications. This can also viewed as a complement to two usual approaches in the literature, namely, either using only fuzzy methods, or using some forms of fuzzifying statistics. We will give illustrating and motivating important examples, in the area of regression (for prediction purposes) with seemingly unobservable variables, in which, fuzzy rule-based technology provides nonlinear models for estimating unobservables (from determinants/causal variables), followed by statistics with fuzzy data in linear regression models. The main contribution of this paper is the rigorous formulation of statistics with fuzzy data using continuous lattice structure of upper semicontinuous membership functions (random fuzzy closed sets) which can be used in a variety of useful applied situations where fuzziness and randomness coexist.
    Relation: International Journal of Fuzzy Systems,17(1),1-11
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1007/s10796-015-9548-3
    DOI: 10.1007/s40815-015-0010-y
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    406611.pdf333KbAdobe PDF754View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback